# SDR IXXA05RNG076S

- Difficulty date: September 14, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta 208
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, CORROSION WAS FOUND ON LOWER SKIN STA 208-270 LONGERON 32RH-32 LT. CORROSION WAS REMOVED IAW SRM 51-1-8 PAGE 20, THICKNESS WAS MEASURED IAW ASTME 79701 AND IT WAS FOUND OUT OF LIMITS IAW SRM 53-2-0 PAGE2P. SKIN WAS REPLACED IAW DRAWING 5613862, RIVETS WERE INSTALLED IAW SRM 51-1-21 PAGE 1-7 AND SPLICE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-2-1 FIGURE 4 TR 53-172 AND EWO ATI 53-028.
